# SDR HNAA2011122700439

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 58,272 hours, 64,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 RED FLOOR EXIT LIGHT AT ROW 1 IS INOPERATIVE.  R & R 1 RED FLOOR EXIT LIGHT BULB AT ROW 1.
